MAUDE Adverse Event Report: UNOMEDICAL A/S MIO ADVANCE; UNO INSET II 60/6 PCC PINK MIMX

UNOMEDICAL A/S MIO ADVANCE; UNO INSET II 60/6 PCC PINK MIMX
Model Number MMT-923
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that patient faced severe hyperglycemia event on 07-jun-2018.The blood glucose level was greater than 600 mg/dl at the time of event with the presence of ketones.The symptoms observed was vomiting.No further information was available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 5218567, in question was manufactured at the reynosa site.Threshold analysis: a query was run on 17-sep-2025 against "final reporting decision equal "serious injury" and "death", "lot number" criteria equal "5218567".The count of complaint is 0 which is below 3.No further statistical trending analysis is required.Device history record (dhr) review: the lot 5218567 was manufactured according to the work instruction (wi) version 77 packaging in the line inset 4, on 11/jan/2018, with a total of (b)(4) units.Review of the dhr showed that a non-conformance nc was opened during the sterilization processes actions were required.Therefore, dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Test results: no photo was provided.According to the malfunction code, returned samples will not be received due was no specific malfunction to investigate.The reference samples cannot be tested because there was no specific malfunction to investigate.Conclusion summary of complaint investigation: as a result of the following: one nc raised during sterilization process unrelated to complaint code, therefore, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO ADVANCE
Common Device Name
UNO INSET II 60/6 PCC PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19686471
Report Number8021545-2024-01839
Device Sequence Number6836148
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/10/2020
Device Model NumberMMT-923
Device Lot Number5218567
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date07/07/2024
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown